# SDR HALA2019021900047

- Difficulty date: February 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 30,723 hours, 4,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 388, ATB, RETURNED TO HNL DUE TO NBR 1 BRAKE TEMP REACH 300 DEGREES AT FL200 AND DURING CLIMB AND CRUISE THE TEMP REACH 990 DEGREES, AND THEN XX AFTER PRECAUTIONARY BRAKE EXTENSION.  FOUND FAULT CODE ATA 32-4715 SENSOR-BRAKE TEMP 5GWI/MONG UNIT-BRAKE TEMP 3GW1. REPLACED NBR 1 BRAKE SENSOR. LP 5873619
